# SDR CA000830035

- Difficulty date: June 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: GH3000
- Condition: Failed
- Location: Instrument Pnl
- Component: Standby Inst
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS UNIT WAS INSTALLED AS PART OF LSTC Q-LSA-5020. ITEM REPORTED BY OPERATOR, RDAF (DANISH AIRFORCE). NO FURTHER DETAILS SUPPLIED. INFORMATION ON THIS UNSERVICEABILITY WAS RECEIVED ON 8 JUNE 2000 FROM OUR PROGRAMS DIVISION AS A RESULT OF A WARRANTY CLAIM BY RDAF WITH EQUIPMENT VENDOR. SINCE THE A/C IS REGISTERED AND OPERATED BY A NON-CIVIL OPERATOR (RDAF), WE BELIEVED IT DID NOT REQUIRE AN SDR TO TC UNTIL WE QUESTIONED TC AND WERE ADVISED 4 AUG 2000 THAT IT SHOULD BE REPORTED.THE EQUIPMENT VENDOR (GOODRICH) ADVISED THEY COULD NOT REPRODUCE FAULT AND THEY BELIEVED A SOFTWARE UPGRADE MAY SOLVE PROBLEM. WE ARE UNAWARE WHAT HAS HAPPENED SINCE.
